# SDR FDEA200811184916

- Difficulty date: November 18, 2008
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N1009
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, FLOORBEAM 1360, AT S-26L, IS CORRODED AND GOUGED. REPAIRED FLOORBEAM IAW SRM 53-00-07, REPAIR NR 5. THIS   REPAIR IS CLASSIFIED AS A CAT. "B" MAJOR REPAIR WITH THE FOLLOWING FOLLOW UP   REQUIREMENTS: INITIAL AT 37,500 FC; THEREAFTER EVERY 12,000 FC.
